Table of Contents
ISRN Combinatorics
Volume 2013 (2013), Article ID 906756, 5 pages
http://dx.doi.org/10.1155/2013/906756
Research Article

Wiener Index of Graphs with Radius Two

College of Mathematics and System Science, Xinjiang University, Urumqi, Xinjiang 830046, China

Received 20 December 2012; Accepted 21 January 2013

Academic Editors: J. Siemons and B. Taeri

Copyright © 2013 Yin Chen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yin Chen, Baoyindureng Wu, and Xinhui An, “Wiener Index of Graphs with Radius Two,” ISRN Combinatorics, vol. 2013, Article ID 906756, 5 pages, 2013. doi:10.1155/2013/906756